Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
Top Cited Articles
(291 articles with 1659 citations as of April 2021)

Sort by:
  • Interest Rate Models, Journal of Mathematical Finance, Vol.2 No.2, 2012
  • Alex Paseka, Theodoro Koulis, Aerambamoorthy Thavaneswaran
  • Citations: 9 (Details)
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top